Open Access
Translator Disclaimer
2012 Nonvarying sums of Lyapunov exponents of Abelian differentials in low genus
Dawei Chen, Martin Möller
Geom. Topol. 16(4): 2427-2479 (2012). DOI: 10.2140/gt.2012.16.2427

Abstract

We show that for many strata of Abelian differentials in low genus the sum of Lyapunov exponents for the Teichmüller geodesic flow is the same for all Teichmüller curves in that stratum, hence equal to the sum of Lyapunov exponents for the whole stratum. This behavior is due to the disjointness property of Teichmüller curves with various geometrically defined divisors on moduli spaces of curves.

Citation

Download Citation

Dawei Chen. Martin Möller. "Nonvarying sums of Lyapunov exponents of Abelian differentials in low genus." Geom. Topol. 16 (4) 2427 - 2479, 2012. https://doi.org/10.2140/gt.2012.16.2427

Information

Received: 19 August 2011; Revised: 30 July 2012; Accepted: 31 July 2012; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1266.14018
MathSciNet: MR3033521
Digital Object Identifier: 10.2140/gt.2012.16.2427

Subjects:
Primary: 14H10
Secondary: 14H51 , 37D40

Keywords: Brill–Noether divisor , Lyapunov exponents , Teichmüller curve

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
53 PAGES


SHARE
Vol.16 • No. 4 • 2012
MSP
Back to Top